MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE
Catalog Number SNAPSECURE
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that medline foley catheter securement device would not re-clasp after adjusting foley catheter.
 
Additional Manufacturer Narrative
The complaint reported the securement device not re-clasping with respect to the snapsecure foley catheter securement device after adjusting foley catheter.Medline quality did not receive a sample nor photographs of the reported product, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 0 additional complaints of the securement device not closing with respect to snapsecure.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time, and based on the findings of the quality investigation, no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SNAPSECURE FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50867241
Report Number1417592-2026-48560
Device Sequence Number9314063
Product Code EYJ
UDI-Device Identifier20193489010463
UDI-Public20193489010463
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECURE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown